# SDR AALA202406241776

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 64,356 hours, 27,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311011
- Condition: Corroded
- Location: Bs 917 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION WITH CRACK IN FUSELAGE SKIN AROUND LAVATORY BLOWER VENT AT STA 917, BETWEEN S21L AND S22L. REINFORCING REPAIR ACCOMPLISHED PER SRM 53-70-01-2R, REPAIR 3 AND EA 355418.
